Jacobian consistency property analysis for generalized complementarity problems
Year: 2013
Journal of Information and Computing Science, Vol. 8 (2013), Iss. 2 : pp. 115–118
Abstract
In this paper, we present the Jacobian consistency property for generalized complementarity problems. The idea is based on a nonsmooth system of equations reformulation of the generalized complementarity problem and a smoothing approximation function for solving the nonsmooth system of equations.
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22620
Journal of Information and Computing Science, Vol. 8 (2013), Iss. 2 : pp. 115–118
Published online: 2013-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 4